# SDR YENA20150704248

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 26,177 hours, 16,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION FWD CABIN, FWD PAX DOOR LOWER BEAM FRAMES 16 - 19, STR 18L, CORRODED.  R & R BEAM IAW SRM 51-43-03, 51-43-04.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
